# SDR DALA13012320950

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,746 hours, 45,712 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX, THE EMERGENCY ESCAPE AISLE PATH LIGHTS AT SEAT 36D WERE FOUND TO BE INOPERATIVE.  MX RETERMINATED THE SEAT WIRING HARNESS AND OPS CHECKED THE EMERGENCY LIGHT SYS IAW AMM 33-53 AND OPS CHECKED GOOD,
